# SDR CALA2025121912259

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 93,988 hours, 14,064 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: 1060754288
- Part serial: NA
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON BOTTOM SEAL MISSING.
